I just want to say thank you to the folks who have posted here. I have gone through many of the posts the last few days in an effort to help with my withdrawal. I have spent the last six months tapering from 112.5 to 75 to 37.5. then 37.5 every other day and stretching it to three days. I am now nine days since my last tablet and it was awful! I spent two days in bed feeling like I had the flu. If I wasn't self-employed, I don't know how I would have kept a job and gone through this.
Today is the first in 9 that I am starting to feel back to myself. I stopped with the worrying about what I ate [thanks for the weight gain venlaxafine] and just let myself eat whatever and whenever. Carbs, carbs carbs. Due to advice on here I started taking omega-3 a couple of times a day. So far today no dizzies although they usually were more prominent in the even so time will tell.
I am still angry with the doctor who prescribed this stupid drug for hot flashes four years ago. He is an endo and I went to him for my thyroid issue and mentioned my hot flashes – to this day I can hear him say "we'll have you feeling better in no time" Wrong. The last four years have not been great and I discovered most of my symptoms were side effects of this drug. Had I known how hard it would be to quit I would never have started. I am so grateful to have found this forum to help me through the difficult withdrawal.
those of you who have been on a higher dose than I was, I can't imagine what you are going through. I know from reading here 9 days is still early days in the withdrawal process but knowing that others got through it keeps me from breaking down and taking a pill. I'm not starting from scratch after having gone this long already.